Skip to content
Never heard this before??
avatar
Lera21358 posted:
I've been really sick of late, (Major Palpatations, Anexity, feeling burning sensation in my viens)

Well, the doctor stated it was my thyroid and she will increase my meds from 50 mcg of Levoxyl to 75 msg. She stated that my body is hyper sensitive to any thyroid changes.

I've never heard of this, and I thought palpatations, anexity you get if you are getting too much meds?

I cannot describe how ill I feel. The best way to describe it is I feel the need to lay down, once I lay down, it is like when one is very drunk and you don't want anyone to move your, or you cannot talk? It is like that. My body is almost in a paralyzed state.

I have no idea but doctor took a lot of blood to test for many things. Oh yeah, I went from my normal 105 lbs to 118 lbs within a few days, all water rentention. Pitted edema in the feet, mouth swelled up too. My doctor pressed on my foot and the skin took over 10 minutes to pop back into place. I cut out all salt in diet that I can control, so it isn't that.

Can anyone shed some light on this?

Oh my TSH was 4.32 this last time while on 50 mcg of Levoxyl. This is why she has increased meds to 75 mcg, I'm on day 3 of the new dosage. (Still feeling like crap) Feels almost like a heart attack.
Reply
 
avatar
HippyShay responded:
My mom has been experiencing the same symptoms for years and finally just recently went to the ER when we thought she was having a heart attack and they rushed her to the hopital. She has hypothyriodism and her TSH was at 194, which is way off the charts. She also experienced burning/stinging sensations through her whole body. Before she went to the ER, she had all of your symptoms and more and was either stuck on the couch or in her bed for 2 weeks. It is very debilitating.

We just wanted to let you know that you're not the only one experiencing these issues. DO NOT stop taking the medicine, no matter how good or bad you feel. The waiting process is crazy i know, but its got to get better from here. =)
 
avatar
kaylaw4 replied to HippyShay's response:
I have surgical hypothyroidism and I feel that drunk feeling your talking about, it's a dizzy feeling that gets worse when you close your eyes. Usually when I start feeling like this the Dr. has me on to much meds but I haven't gotten the bad swelling yet just real weird episodes of feeling like I'm going to die.This sucks bad!Hope you feel better soon!
 
avatar
Lera21358 replied to HippyShay's response:
Thanks for responding.

I can understand these symptoms if my TSH was 194 but it isn't. I've never heard someone's thyroid very sensitive to any flucuations. Have you ever heard this before?

I cannot help to feel something is at play here that I myself nor my doctor has pinpointed.

I think today is the 4th or 5th day on my 75 mcg and I feel better except now I feel warm, and that raceiness is different but still there. Perhaps 75 is too much or my body has to adjust to the new dosage?

Yeah Kaylaw, I only had the left side of my thyroid removed due to a 5 cm (yep that big) nodule which turned out to be a folliculer adeoma. (sp?)
 
avatar
kaylaw4 replied to Lera21358's response:
Have they checked your calcium levels? That will do all kinds of crazy things to you.
 
avatar
Lera21358 replied to kaylaw4's response:
Calcium levels are fine but found out today that my Vitaimn D level was at 18. This is the second time my D has dropped very low. I created a post about it.
 
avatar
mar75 responded:
I have been having alot of issues with palpations, high heart rate, chest pains, gaining of weight, dizziness, all I can describe is that i feel icky. my doc said my thyroid is overactive and it releases too much hormone, I had to go on meds for my heart and thyroid I have just started the heart meds and thyroid will be tonight, once you take the medication you should level out that is what my doc told me he said you will feel worse than death because the right amount of hormone is not being released as soon as you thyroid is levled out you should feel better, it is not uncommon for you to have confusion, moments where you swear your losing your mind it is the thyroid and mine felt like a heart attack too as if there is anything she can give you for angina which is what my doc gave me! i wish you luck and a speedy non ickiness
 
avatar
alkaleka replied to mar75's response:
Do you mean your doctor told you you'd feel worse before you feel better? I just got diagnosed with Graves Disease (I also had this 30 years ago!), and I see the doc tomorrow to get treatment options, I think. I'm already on metaprolol for the terrible palpitations and pounding heartbeat with chest, throat, and arm achiness. I hate to think I'll feel even worse before I feel better!


Spotlight: Member Stories

20 years old; female; college art student; aspiring art therapist. I was diagnosed with Hashimoto's at age 16 after I had a year sans menstruatio...More

Helpful Tips

Hashimoto's Patients Beware: Mood Disorders!
Hello all! I was diagnosed with Hashimoto's four years ago and have been struggling with mood problems ever since. I was diagnosed with ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.